# SDR DXTA2009082803768

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 2,542 hours, 1,681 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT COME UP AFTER TAKE-OFF WITH ASSOCIATED "WOW MISCOMPARE" CAS MESSAGE.   SERVICED NOSE GEAR STRUT IAW MM 32-20-00 PERFORMED GEAR RETRACT OPS CHECK, OPS CHECK GOOD.
